# SDR 2006UALA02244

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Loose
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW ATTACH FITTING CLEVIS RIGHT LUG 2 EA BUSHINGS LOOSE.  MAJOR REPAIR:  FABRICATED AND INSTALLED OVERSIZED BUSHINGS.  REFERENCE AAR EA I060513.
